Benylin Dual Action Dry Syrup 100ml

Benylin Dual Action Dry Syrup 100ml

Medipharm

  • €6,40


Benylin Action Dry Syrup helps to relieve dry coughs and congestion. The active ingredient dextromethorphan helps to stop persistent coughing. The syrup also contains triprolidine hydrochloride, an antihistamine which helps to stop sneezing, runny nose and watery eyes. Pseudoephedrine hydrochloride that unblocks stuffy noses.  

You Must Be Aged Over 18 Years to Purchase This Product.
Maximum order quanity per order of two bottles.